# SDR CVGA1117101

- Difficulty date: May 31, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N885TW
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20037
- Aircraft time: 3,619 hours, 2,036 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENGINE START, AN AMBER "L FADEC FAIL" MESSAGE POSTED ON THE CAS.
